# SDR USAA2012110500010

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 764 hours, 330 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240007
- Part serial: FR10568
- Condition: Low Pressure
- Location: L4 Door
- Part time: 764 hours, 330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 4L INDICATES PRESSURE NEEDS TO BE CHECKED.  SERVICED 4L DOOR DAMPER EMERGENCY OPERATING CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
